# SDR UPS96421058

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Flight Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY LIGHTS FLASH ON AND OFF CONTINUOUSLY.  REMOVED EMERGENCY CEILING LIGHT, OPERATED AND CHECKED FOR LOOSE CONNECTIONS.  NONE FOUND, OPS CK NORMAL.  NOTIFIED MMOC TO PUT AN ALERT ITEM ON THIS REPEAT PROBLEM.
